MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC EPIQ CVXI; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the epiq cvxi ultrasound system was not available for a cath lab guided therapy procedure.The system shut down during the procedure.The system was exchanged to complete the procedure.There was no patient or user harm.The service engineer evaluated the system and was able to confirm the customer's reported problem.The engineer replaced the acquisition module to address the customer's immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A thorough investigation was performed to identify the cause of the reported problem.The investigation determined that the failure was caused by the acquisition module.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.The engineer replaced the acquisition module to address the customer's immediate concerns.The system is in service with no further similar issues.

Brand Name
EPIQ CVXI
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
ondrea bermudez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key24744672
Report Number3019216-2026-100119
Device Sequence Number8780437
Product Code IYN
UDI-Device Identifier00884838107533
UDI-Public(01)00884838107533
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795232
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown